Dysport Double Vision

Pleasant experience for the most part. The side...

Pleasant experience for the most part. The side effects post injection are what has been my nightmare. I did this to lessen the glabellar lines and crows feet around my eyes. Results again look good; however, absolutely not worth the loss of vision. Help.

Used botox 4 other times before dysport with no negative side effects. I waited 4 months between all treatments. Actually had never done botox prior to crows feet area so those injection sites were new for me. Physician claims this has never happened in her practice before and does not think it is in any way related to dysport.

How long will blurred and double vision last post dysport injections. I now have extremely dry eyes. Am using lubricating drops every 20 minutes throughout the day and lubricating ointment at night. Within 24 hours post injection experienced blurry vision. In 7 days post injection began having double vision. Will I cause future vision challenges by patching one eye. This is incredibly debilitating! Opthalmologist that gave injections says she feels this is simply dry eye because statistically one in five people have dry eye and it can cause these symptoms. I feel like it has to be from dysport! Please advice anything else I can do to cope with these side effects and how long in your clinical opinion these will last?
Ever since the injections on Jan 29,2013 I feel nerved up can't relax unless I take an attivan when will this disipate? Barbie
Reply

I didnt feel well after dysport. I have never had issues w botox and been getting treatments for about 10 yrs.

Reply
I'm so sick of these doctors telling patients that they're basically NOT wanting to blame dysport for the reason of DRY EYE. As an ex: It's true, that I did have seasonal allergies that caused my eyes to itch & sometimes swell. However, using Claritin or Patanol always cleared it up. I had always had plenty of tearing, & never dry anywhere, nor did my body give me warnings of change, other than treatment for menopause & I used estradoil. When I immediately had those injections, my eyes & body did a crazy change. I was so terrified that the next couple of days after that nurse injected me, the swelling to my eyes with extreme irritation [like a sandblaster] ocurred. Within a week! ZERO TEARING! I didn't or couldn't even identify with what dry eye was? The anger in me with the neglect from that doctor, the FDA, & manufacture is beyound an insult to injury. I got a letter yeterday from the BBB & they could not find enough evidence to prove my claim. They made all contact with all of the doctors & cannot find my justified injury. Which is total b.s. I specified to them that when I had decided to these injections, e.g., I had NO idea of what even a black box warning even was. Yet, because it was a thumbs up to be used in 2009, I was suppose to know this! I researched online before my injury & nothing indicated dysport to possibly cause injuries to eyes, body & most of all death! I don't have spasdic dysplasia, like all those kids that were guinee pigs being treated for. I didn't even find out all the negatives until after I started filing my reports & looking for help. This is crazy & an injustice! Which hurts worse, I ask myself? My permanent injuries to my body & future? Such an insult to injury, while also my fearing & to trust people.
Reply
Name not provided

Poor results with terrible side effects.

Was this review helpful? 1 other found this helpful